Probiotics with Digestive enzymes and tinnitus

Home > Groups > Probiotic and Tinnitus > Probiotics with Digestive enzymes and tinnitus
  • I have been using a good probiotic with digestive enzymes to help me with digestion and gas which seem to work fine- but now have terrible tinnitus in one ear- I also take a low dose anti depressive to sleep better called Seroquel- weening off that drug but tinnitus still bad- I guess I will have to stop the probiotics to see if that caused the problem Never had this issue in 69 years. The audiologist said I have perfect hearing. Anybody else have this happen to them?

    Question created 6 months 2 weeks ago

Answers

  • A reliable Probiotics brand, is v unlikely to cause tinnitus.
    Most likely a common factor underlies your depression and tinnitus.
    Dr Hana Fayyad, pediatrician

    (Maria Jasmine Freeman, author of The Cross Of Menopause-Immolation🔥🔥🔥)

    0 likes -

    asked 6 months 2 weeks ago

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes